# SDR DALA2022051603351

- Difficulty date: May 14, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2235063) DURING INSPECTION FOUND CORROSION ON WEB FROM STA 1016 TO 1030 FROM LBL 3 TO LBL 35 AT AFT PAX CABIN FLOOR STRUCTURE. WEB FROM STA 1016 TO 1030 FROM LBL 3 TO LBL 35 AT AFT PAX CABIN FLOOR STRUCTURE WAS REPAIRED PER ERA NO. 599382-14 REV. ORIGINAL.
